# SDR UIEA200800270

- Difficulty date: July 26, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Engine: Ge CF650E2
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 9037M17P04
- Part serial: GDB25741
- Condition: Damaged
- Location: Egt
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG SHUT DOWN IN FLIGHT DUE TO HIGH EGT INDICATION - EGT WAS READING 1047C FOR 70 SECONDS.  FOUND EGT HARNESS DAMAGED.  REMOVED AND REPLACED HARNESS AND OPS CHECKED OK PER MM 77-21-01.  (S)
